# SDR FDEA202108242082

- Difficulty date: August 24, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 37,223 hours, 20,010 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161224
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ECAM INDICATED YELLOW SYSTEM LOW  PRESSURE. FOLLOWED ECAM AND QRH AND TURNED OFF  PUMP. FLUID STABILIZED SLIGHTLY ABOVE THE RED DOT.  DECLARED EMERGENCY WITH APPROACH CONTROL AND LANDED  UN  EVENTFULLY.    FOUND YELLOW SYSTEM NON RETURN CHECK VALVE  EXTRACTOR LEAKING. REF AIRBUS IPC 29-13-03-23.  REMOBED AND REPLACED NON RETURN EXTRACTOR CHECK  VALVE O-RING PER AMM 29-13-34-04. SERVICED YELLOW  HYD SYSTEM PER AMM 12-12-29-00. NO LEAKS NOTED. A/C  OK FOR SERVICE.
